# SDR AALA201705319022

- Difficulty date: May 30, 2017
- Submitted: June 1, 2017
- Operation: Air carrier
- Aircraft: N919US
- Make and model: Airbus A321-231
- Aircraft serial: 6479
- Aircraft time: 7,953 hours, 3,132 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CIDS PANEL DISPLAYED THE R2 DOOR BOTTLE PRESSURE LOW.  CHARGED THE DOOR BOTTLE IAW AMM TASK 52-10-00.
